# SDR SWAA2022050996550

- Difficulty date: April 21, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 23 BS 767+15. / [01] REMOVED CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 23 BS 767+15. L= 2.0' W = 0.6' Y = 0.013' NO ALLOWABLE DAMAGE FOUND PER SRM; PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02.;06] LOCATED AND DRILLED NEW SHIELD AT RBL 23 BS 767 TO 787+7 ITEM 146A8127U12 ASTMRO LOT 1484025 PO# 859290 IAW SRM 51 40-05-0G-0 AND DWG 146A0081 OK TO INSTALL.;[07] LOCATED AND DRILLED NEW SHIELD AT RBL 23 BS 767 TO 787+7 ITEM 146A8127U12 ASTMRO LOT 1484025 PO# 859290 IAW SRM 51- 40-05-0G-0 AND DWG 146A0081 OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] INSTALLED AFT CARGO BAY FWD DOOR SHIELD AT RBL 23 BS 767 - 794 ND I.A.W SRM 51-40-02-0G-0 AND DWG 146A0081.`;[10] INSTALLATION OF AFT CARGO BAY FWD DOOR SHIELD AT RBL 23 BS 767 - 794 TO BE ACCOMPLISHED ON [TTG8Q004GAJV].;[11] CORRECTED MEASUREMENTS.;[12] VERIFIED SHIELD WAS NOT REMOVED ON THIS FAULT; AND WAS REMOVED AND REINSTALLED ON FAULT # TTG8Q004GAJV. VERIFIED CORRECTIVE ACTIONS 9-11.
